# SDR TRAX200701607

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 20,597 hours, 17,058 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD CRACKED AT FL280.  EN ROUTE TO SAT A/C DIVERTED TO JAN DUE TO MTC.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.
